Texas, 2025Wildfire and High Wind in Texas, March 14 to 18, 2025
March 14 to 18, 2025 · NWS AMA · 25 events in 21 counties and zones
A strong upper level system brought in high winds early in the day on the 14th and stuck around through the afternoon. Breezy southwest surface winds shifted to the west with the arrival of a Pacific front.
Every event with a place to put it; 25 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level system brought in high winds early in the day on the 14th and stuck around through the afternoon. Breezy southwest surface winds shifted to the west with the arrival of a Pacific front. Behind this front much stronger winds aloft started to mix to the surface. Winds started gusting above 58 mph almost immediately behind the front with a ground station near Bootleg, TX measuring a gust of 59 mph at 5:10 AM CDT. Two other stations near Romero and Adrian, TX measured a gust of 60 mph at 5:22 AM CDT. As the day started to warm up with the sun out, much higher winds started to mix to the surface along with sustained winds pickin up into the 35 to 50 mph range. The south central and southwestern TX Panhandle saw their winds peak between 1030 AM and 230 PM where some areas to the north like the OK Panhandle and to the east winds did not peak until later in the afternoon. Some of the highest winds measured were 84 mph at the mesonet station in Hereford and 83 mph measured by the Amarillo Airport ASOS around 10:43 AM CDT. These high winds quickly caused blowing dust with visibility issuse especially around the southern TX Panhandle. The high winds created problems for high profile vehicle such as tractor trailors or semi-trucks but also caused dangerous travel conditions with reduced visibilities falling below 1/4 mile. With winds being westerly this especially caused problems along I-27 south of Amarillo which runs north and south causing mutliple semi-trucks to overturn.
Dry air which over took the Panhandles during the afternoon also combined with the high winds creating a high fire danger day. Multiple fires impacted the combined Panhandles with a couple of these fires impacting residents of around Alanreed and McLean, Texas as Fire Warnings had to be issued to prepare folks for the potential of an evacuation. One fire impacted campers at Wolf Creek Park southeast of Perryton, TX. This fire also closed down a section of HWY 70 south of Perryton.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Mar 14, 2:56 AM CST, 1 hour 52 minutes earlier. Its key messages:
- Issued at 339 AM CDT Fri Mar 14 2025 Very strong winds will occur today with gusts up to 80 mph. A High Wind Warning is in effect for the entire area. Widespread critical fire weather conditions are forecast today and a Red Flag Warning is in effect for the entire area. Additional chances for elevated to critical fire weather conditions will arise early next week across the Panhandles.
Area forecast discussion, Mar 14, 2:56 AM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
356 AM CDT Fri Mar 14 2025
...New KEY MESSAGES, SHORT TERM, LONG TERM, FIRE WEATHER...
.KEY MESSAGES...
Issued at 339 AM CDT Fri Mar 14 2025
Very strong winds will occur today with gusts up to 80 mph. A
High Wind Warning is in effect for the entire area.
Widespread critical fire weather conditions are forecast today and
a Red Flag Warning is in effect for the entire area.
Additional chances for elevated to critical fire weather
conditions will arise early next week across the Panhandles.
&&
.SHORT TERM ...
(Today through Saturday night)
Issued at 339 AM CDT Fri Mar 14 2025
All attention turns to the event unfolding today as a powerful
upper level system transitions across the High Plains and
introduces very strong winds to the entire CWA. Here's what has
changed in the hours leading up and some uncertainties regarding
hazards today.
Thus far this evening, the center of the upper low is positioned
over northwest New Mexico and should quickly enter our western CWA
by 12Z. Dust from southern New Mexico has advected into our area
and is spreading across portions of the Texas Panhandle.
Artificial cloud decks are already forming at a few observations
sites including our own at the airport. A concern that is quickly
growing is the blowing dust potential today. Given the duration
and speed of the severe winds forecast, visibility will fall across
the combined Panhandles. The issue stems from the fact there is
uncertainty as to how low visibility restrictions can become. Most
of the dust expected today should be from an outside source,
rather than from within our own CWA. No blowing dust advisories or
warnings will be issued at this time due to these caveats. This
will have to be something we continue to monitor on an hourly
basis, and we will update accordingly.
Given the overall slower progression of this system compared to
previous model runs, slightly stronger wind speeds are anticipated
alongside a minor extension for the duration of the High Wind
Warning. Sustained winds now range between 35-50 mph with gusts up
to 75 mph and even 80 mph is sparse locations. Of course, the
strongest winds will still be positioned in the central and
southern Texas Panhandle, with the peak timing being from 9 AM to
4 PM. The High Wind Warning now has a start time of 5 AM due to
the latest CAMs suggesting severe wind gusts could enter our area
from the west sooner. This does not change the timing of the
maximum gusts, as the winds still need time to line up with the
vorticity maximum of the low level jet and obtain efficient mixing
with day time heating.
Critical fire weather conditions are still expected to be easily
met across the whole CWA. Concerns with the northwest zones are
lower now that forecast minimum RH values have decreased areawide.
The main factor holding us back from extreme fire danger is our
ERC percentile. Given the above average moisture this area has
received so far this year, it aids against the degradation of our
ERCs as we continue to dry out after our rain and snowfall.
Saturday, cooler temperatures and breezy winds from the north are
the bottom line. Some precipitation is still possible in the
southwestern Texas Panhandle, but the odds of occurrence are
still low similarly to the limited precipitation we might receive
in the north today.
Rangel
&&
.LONG TERM ...
(Sunday through Thursday)
Issued at 339 AM CDT Fri Mar 14 2025
Afternoon highs in the 60s expected for Sunday under the back end
of an upper level trough. Ridging is then expected to build in on
Monday with afternoon highs potentially warming into the lower
80s, with 70s to 80s likely on Tue. Another upper level system is
expected to arrive Tue night into Wed morning. A cold front
associated with this system is to keep afternoon temperatures for
Wed in the 50s. This system may also bring some showers to the
northern combined Panhandles with a slight chance in the forecast
at this time, mainly in the OK Panhandle. A slight warm up may be
in store for Thu with afternoon highs at least returning to the
60s.
Like Panhandle fashion, winds will breezy on Tue out of the SW to
W ahead of the aforementioned cold front Wed. Then winds will be
breezy out of the north behind the front for Wed day. Though Mon
may not be quite as breezy as Tue, low RH values in the single
digits and winds in the 15 to 20 mph are expected to bring some
low end critical fire weather conditions. Then on Tue when winds
ramp up to around 20 to 30 mph along with min RH values once again
in the single digits critical fire weather conditions are likely
this time a bit on the higher end with stronger winds, especially
in the western combined Panhandles where rain has been lacking the
past couple of months.
36
&&
.AVIATION...
(06Z TAFS)
Issued at 1234 AM CDT Fri Mar 14 2025
The advent of blowing dusts today creates concern for artificial
ceilings and low visibilities in conjunction wind the extremely
high winds. MVFR conditions are possible for all sites given these
concerns, but there is still a chance the could even drop to IFR
for all three terminals. A further assessment will be made and
implemented into the next issuance of TAFs at 12Z. From there,
TEMPO groups may become necessary due to possibility of ceilings
and visibility dropping further than MVFR.
Not too much has changed regarding the timing of the strong winds
or their strength. Though 50 kt and 60 kt winds prevail in the
TAFs, ideally they will not maintain that level of strength for
the literal 6+ hours. Instead they are far more likely to be on
and off, but still reporting >50 kt to the hourly ASOS
observation. TEMPO groups may also be needed for wind gusts
provided we will be able to pin down a more finite timing for the
absolute strongest winds.
Rangel
&&
.FIRE WEATHER...
Issued at 339 AM CDT Fri Mar 14 2025
Concerning the critical wildfire condition expected to be met
toady... Changes in the short term include lower minimum RH
values across the CWA. 20-30% in our northeast zones while the
rest our area reside below 20%, and even below 15% in the southern
Texas Panhandle. RFTI values remain mostly unchanged, only a few
locations increasing but the range still falls between 4 to 7. No
major changes were made with regards to the the timing of the
strongest winds or their strength. Winds will eventually shift to
out of the northwest to north by the evening hours as a weak front
moves south across the area. Thankfully, winds will not be nearly
as strong behind the front, but the wind shift could change the
direction of fire spread if any are still ongoing.
Concerning the fire weather potential next week... Please refer to
the long term discussion for additional details.
Rangel
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 64 36 57 31 / 0 10 10 0
Beaver OK 66 33 59 27 / 20 0 0 0
Boise City OK 61 29 55 27 / 30 10 0 0
Borger TX 68 38 60 32 / 0 10 10 0
Boys Ranch TX 65 35 58 30 / 0 10 20 0
Canyon TX 62 35 56 29 / 0 10 20 0
Clarendon TX 65 39 59 33 / 0 10 10 0
Dalhart TX 62 29 54 26 / 10 10 10 0
Guymon OK 64 31 57 27 / 30 0 0 0
Hereford TX 62 34 55 27 / 0 0 20 0
Lipscomb TX 66 37 59 31 / 10 0 0 0
Pampa TX 66 37 58 32 / 0 10 10 0
Shamrock TX 69 39 60 32 / 0 10 10 0
Wellington TX 68 40 61 32 / 0 10 10 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 7 PM CDT this evening for TXZ001>020-317.
Red Flag Warning from 9 AM this morning to 7 PM CDT this evening
for TXZ001>020-317.
OK...High Wind Warning until 7 PM CDT this evening for OKZ001>003.
Red Flag Warning from 9 AM this morning to 7 PM CDT this evening
for OKZ001>003.
&&
SHORT TERM...55
LONG TERM....36
AVIATION...55Hazardous weather outlook, Mar 14, 2:05 AM CST, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
305 AM CDT Fri Mar 14 2025
OKZ001>003-TXZ001>020-317-142015-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
305 AM CDT Fri Mar 14 2025
This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.
.DAY ONE...Today and Tonight.
Very strong winds and critical fire weather conditions are
expected across the combined Panhandles today. A High Wind
Warning has been issued for the entire area from early Friday
morning through Friday evening. A Red Flag Warning has been issued
for the entire area from Friday morning through Friday evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
The likelihood for hazardous weather is low at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.
High Wind, Deaf Smith
- When
- March 14, 4:48 AM CST to 3:14 PM CST
- Where
- Deaf Smith forecast zone
- Measured
- 73 kt (84 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -102.605 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 84 mph, with the highest concentration of high wind gusts between 0850CDT to 1430CDT. Estimated average sustained winds were 50-55 mph during that time.
High Wind, Moore
- When
- March 14, 5:15 AM CST to 2:02 PM CST
- Where
- Moore forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -101.893 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 78 mph, with the highest concentration of high wind gusts between 0930CDT to 1330CDT. Semi-truck overturned on US Highway 287 3 miles south of Dumas.
High Wind, Dallam
- When
- March 14, 5:27 AM CST to 12:50 PM CST
- Where
- Dallam forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -102.602 (the zone’s center; the record gives no point)
The observation site had three 60-63 mph wind gusts between 0626CDT to 0633CDT followed by a prolonged lull, then a 59 mph wind gust at 1350CDT.
High Wind, Potter
- When
- March 14, 5:46 AM CST to 2:13 PM CST
- Where
- Potter forecast zone
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.401, -101.894 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 83 mph, with the highest concentration of high wind gusts between 0900CDT to 1330CDT. The estimated average sustained wind speed in that period was 45-50 mph. Tree down blocking south bound lanes near S Washington St and 22nd Ave.
High Wind, Hemphill
- When
- March 14, 7:08 AM CST to 3:41 PM CST
- Where
- Hemphill forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -100.270 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 78 mph, with the highest concentration of high wind gusts between 1030CDT to 1430CDT.
High Wind, Carson
- When
- March 14, 7:22 AM CST to 3:13 PM CST
- Where
- Carson forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.404, -101.354 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 80 mph, with the highest concentration of high wind gusts between 0900CDT to 1400CDT. Estimated average sustained winds were 45-50 mph during that time.
High Wind, Oldham
- When
- March 14, 7:44 AM CST to 2:01 PM CST
- Where
- Oldham forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.405, -102.603 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 78 mph, with the highest concentration of high wind gusts between 0830CDT to 1330CDT. The estimated average sustained wind speed in that period was 45-50 mph.
High Wind, Gray
- When
- March 14, 7:49 AM CST to 3:02 PM CST
- Where
- Gray forecast zone
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -100.813 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 82 mph, with the highest concentration of high wind gusts between 0900CDT to 1530CDT.
High Wind, Randall County
- When
- March 14, 7:49 AM CST to 2:41 PM CST
- Where
- Randall County forecast zone
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -101.897 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 82 mph, with the highest concentration of high wind gusts between 0900CDT to 1500CDT. The estimated average sustained wind speed in that period was 50-55 mph. Received reports of downed power poles and power lines, resulting in at least one road closure. Also, reports of a semi-truck overturned.
High Wind, Roberts
- When
- March 14, 8:00 AM CST to 3:00 PM CST
- Where
- Roberts forecast zone
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 35.839, -100.813 (the zone’s center; the record gives no point)
High wind gust estimated by observations from surrounding counties.
High Wind, Armstrong
- When
- March 14, 8:06 AM CST to 3:07 PM CST
- Where
- Armstrong forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -101.357 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 80 mph, with the highest concentration of high wind gusts between 1050CDT to 1410CDT. Estimated average sustained winds were 45-50 mph during that time.
High Wind, Hutchinson
- When
- March 14, 8:13 AM CST to 2:36 PM CST
- Where
- Hutchinson forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 78 mph, with the highest concentration of high wind gusts between 1030CDT to 1330CDT. The estimated average sustained winds in that time frame was 45-50 mph.
High Wind, Sherman
- When
- March 14, 8:26 AM CST to 1:44 PM CST
- Where
- Sherman forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.893 (the zone’s center; the record gives no point)
The Sunray mesonet had dozens of high wind gusts ranging from 58 mph to 66 mph, primarily between 1100CDT to 1220CDT. The Stinnett mesonet had one high wind gust.
High Wind, Donley
- When
- March 14, 8:28 AM CST to 2:09 PM CST
- Where
- Donley forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -100.814 (the zone’s center; the record gives no point)
The observation site had dozens of high wind gusts from 58 mph to 77 mph, with the highest concentration between 1020CDT to 1420CDT.
High Wind, Wheeler
- When
- March 14, 8:30 AM CST to 3:30 PM CST
- Where
- Wheeler forecast zone
- Measured
- 68 kt (78 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -100.270 (the zone’s center; the record gives no point)
Estimated wind gust based on observations from surrounding counties.
High Wind, Collingsworth
- When
- March 14, 8:37 AM CST to 2:58 PM CST
- Where
- Collingsworth forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -100.270 (the zone’s center; the record gives no point)
Each observation site had dozens of high wind gusts from 58 mph to 78 mph, with the highest concentration of high wind gusts between1130CDT to 1450CDT. Estimated average sustained winds were 45-50 mph during that time.
High Wind, Lipscomb
- When
- March 14, 9:00 AM CST to 3:27 PM CST
- Where
- Lipscomb forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -100.273 (the zone’s center; the record gives no point)
The observation site had dozens of high wind gusts from 58 mph to 72 mph, with the highest concentration between 1130CDT to 1550CDT.
High Wind, Ochiltree
- When
- March 14, 9:00 AM CST to 2:30 PM CST
- Where
- Ochiltree forecast zone
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -100.816 (the zone’s center; the record gives no point)
Estimated based on observations from Hansford and Lipscomb Counties.
Wildfire, Roberts
- When
- March 14, 9:12 AM CST to 11:00 AM CST
- Where
- Roberts forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 35.839, -100.813 (the zone’s center; the record gives no point)
A wildfire in Robert's county started due to unknown reasons. But given the high winds it was able to burn 8000 acres in just a couple hours.
High Wind, Hartley
- When
- March 14, 9:35 AM CST to 5:49 PM CST
- Where
- Hartley forecast zone
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
The observation site had high wind gusts from 58 mph to 74 mph, with the highest concentration between 1020CDT to 1420CDT.
High Wind, Hansford
- When
- March 14, 9:55 AM CST to 2:57 PM CST
- Where
- Hansford forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
Both observation sites had a couple dozen high wind gusts from 58 mph to 66 mph. The highest concentration of high wind gusts between 1100CDT to 1230CDT.
High Wind, Palo Doro Canyon
- When
- March 14, 10:53 AM CST to 11:24 AM CST
- Where
- Palo Doro Canyon forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -101.897 (the zone’s center; the record gives no point)
The observation site had 2 high wind gusts, one 59 mph and the other 60 mph.
Wildfire, Gray
- When
- March 14, 10:54 AM CST to March 16, 12:00 PM CST
- Where
- Gray forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 35.401, -100.813 (the zone’s center; the record gives no point)
Texas A&M Forest Service. Started on private land five miles west of Alanreed, TX. High winds caused extreme fire behavior that day. The fire burned 7391 acres and was contained on March 16th. Cause of fire was unknown.
Wildfire, Ochiltree
- When
- March 14, 12:41 PM CST to March 18, 4:28 PM CST
- Where
- Ochiltree forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.278, -100.816 (the zone’s center; the record gives no point)
A wildfire started on private land 22 miles south of Perryton, TX. Grass and|brush under extreme fire behavior, some structures were threatened and roads needed to be closed. Total acres 23000.
Wildfire, Hansford
- When
- March 14, 1:24 PM CST to 8:30 PM CST
- Where
- Hansford forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
A grass fire occurred in Hansford County that was 1000 acres. The cause was unknown.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and Damaging Winds in Kansas, March 14, 20258 deaths · 45 injured · 67 kt wind · 19 events
- Tornadoes and Hail in Missouri, March 14 to 15, 20257 deaths · 2 injured · $39 million · EF3 · 22 events
- Tornadoes and Flash Flooding in Mississippi, March 14 to 15, 20254 deaths · 23 injured · $27,000 · EF4 · 58 events
- Tornadoes and Hail in Missouri, March 14, 20253 deaths · 5 injured · $12 million · EF3 · 52 events
- Tornadoes and Hail in Missouri, March 14, 20253 injured · $11 million · EF3 · 128 events
- Wildfire and Dust Storm in Oklahoma, March 14 to 31, 20251 death · 6 injured · $50 million · 72 kt wind · 117 events
- Tornadoes and Hail in Illinois, March 14, 20257 injured · $1.8 million · EF2 · 69 events
- Tornadoes and Hail in Arkansas, March 14 to 15, 20254 injured · $2.6 million · EF2 · 12 events
- Tornadoes and Hail in Illinois, March 14 to 15, 2025$2.9 million · EF2 · 9 events
- Tornadoes and Damaging Winds in Arkansas, March 14, 20252 injured · $750,000 · EF2 · 4 events
- Tornadoes and Hail in Missouri, March 14 to 15, 2025$575,000 · EF2 · 6 events
- Tornadoes and Hail in Illinois, March 14 to 15, 20252 injured · EF2 · 54 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1246074, 1246082, 1246073, 1246090, 1246079, 1246070, 1246086, 1246076, 1246091, 1246093, 1246068, 1246080, 1246094, 1246075, 1246096, 1246072, 1246081, 1246083, 1249780, 1246078, 1246077, 1246089, 1249788, 1249767, 1249766.